MathSciNet Relay Station
MathSciNet bibliographic data
MR1713323 11J25 (11G50)
Amoroso, Francesco; David, Sinnou Le problème de Lehmer en dimension supérieure. (French) [The Lehmer problem in higher dimension] J. Reine Angew. Math. 513 (1999), 145–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement